# SDR 08FDEA03980

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK HAS CORROSION BETWEEN STA 1151 AND 1173, LBL 27.  REMOVED DAMAGED SECTION OF SEAT TRACK.  FABRICATED A REPAIR SECTION; SPLICE &   SPLICE PLATE AND INSTALLED IAW SRM 51-21-01.  REMOVED & RE-INSTALLED FLOOR BOARDS INBD AND OUTBD OF LBL 27 BS 1099-1239 IAW SRM 51-31-01.
